# SDR SWAA2022022278822

- Difficulty date: August 12, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 65,114 hours, 38,130 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Spoiler
- Part number: 113A41002
- Part serial: 000562
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#12 SPOILER UPPER SURFACE FOUND TO BE DISBONDED AT TRAILING EDGE / WORK ACCOMPLISHED ON NRC WINGS 5015 DEFECT N159974
